# SDR UALA2011090704860

- Difficulty date: September 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 62,299 hours, 11,113 cycles
- Engine: Pwa PW4077
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4091900931
- Part serial: 102
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS PFD HAS BLACK SPOT ON TOP OF SPEED TAPE-ABOVE IAS.  DISPLAY FOUND FAULTY.  REPLACED F/O'S PFD.
